Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill
   
Ask the Experts About

Understanding Your LabsUnderstanding Your Labs
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


creatinine. a follow up question.
Feb 10, 2013

Sorry for the previous post without complete info.Here is a more complete picture: Male 52 205# . cd4 good vl always <20 on atripla, for many years 4/24/12 1.06 creatinine. eGFR 80 Bun/Creat ratio 14 9/16/12 1.05 82 20 10/08 started stribild 10/31 1.21 68 16 01/24/13 1.35 60 15 1/31/13 1.23 67 14 cd4 and vl all fine on stribild as well. Should I be concerned about thje eFGR values? thanks

Response from Dr. Holodniy

Thanks for the added info. You have had a mild increase in creatinine since starting stribild, which seems to be leveling off and the BUN/Cr ratio is still in the normal range. This could be an effect of tenofovir in the stribild. Although the estimated GFR has decreased (we don't know how it's being measured), by my calculation using the standard Cockcroft-Gault formula for GFR, I get a value of 91, using your last serum creatinine, weight and age. Although I don't think there is anything to do now, you may want to discuss with your doctor.



Previous
Garlic,Ginger and Retoviral meds
Next
I'm doing good.

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement